Journal of Differential Geometry

Integrability of $G$-structures and flat manifolds

Karsten Grove and Vagn Lundsgaard Hansen

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 16, Number 1 (1981), 117-124.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214435994

Digital Object Identifier
doi:10.4310/jdg/1214435994

Mathematical Reviews number (MathSciNet)
MR633630

Zentralblatt MATH identifier
0486.53028

Subjects
Primary: 53C10: $G$-structures
Secondary: 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.)

Citation

Grove, Karsten; Hansen, Vagn Lundsgaard. Integrability of $G$-structures and flat manifolds. J. Differential Geom. 16 (1981), no. 1, 117--124. doi:10.4310/jdg/1214435994. https://projecteuclid.org/euclid.jdg/1214435994


Export citation